Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
145 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Spots tired vaginal dryness

Premium Questions

Dr.  Manisha Jain MD

Hi Doctor, am late for my period now for 21 days. However i had a spotting for couple of days before i was due, it was more of a discharge when i wipe very little only when wipping. Want to obgyn ... View answer

Answered by : Dr. Manisha Jain ( OBGYN)
Dr.  Luchuo Engelbert Bain MD

I was wanting to know of an over-the-counter medication that would be good for post menopausal symptoms. I am having hot flashes, vaginal dryness , poor memory not sleeping well at night time and tired... View answer

Answered by : Dr. Luchuo Engelbert Bain ( General & Family Physician)
Dr. Manisha Jain MD

been under high stress past two months and am experiencing vaginal dryness quite often. Kindly throw ... is different). I was spotting for an hour, and then nothing happened. Exactly after a month... View answer

Answered by : Dr. Manisha Jain ( OBGYN)
Dr.  Klerida Shehu MD

period. I was having intense hot flashes, vaginal dryness , moodiness, etc. 3 weeks ago was started ... cramping, and breast tenderness worse than I've ever had. 3 days ago I started what I thought was... View answer

Answered by : Dr. Klerida Shehu ( Gastroenterologist)
Dr. Sree Gouri SR MD

lip (gets large as a small m&m candy-may last up to 2 weeks). I have light discharge, vaginal dryness , reduced sex drive, but without the fishy odor. I am tired of not being intimate with my husband ... View answer

Answered by : Dr. Sree Gouri SR ( OBGYN)

Public Forum Discussions

Dr. Akhtarhusian Ghausi MD

and vaginal dryness. I am due to get my period so I thought it was just spotting. But it has lasted a day ... View answer

Answered by : Dr. Akhtarhusian Ghausi ( General & Family Physician)
Dr.  Shinas Hussain MD

Hi! I have been experiencing vaginal dryness, I am feeling tired and I am not sleeping well. Menopause started more than 8 years ago, I was advised to take estrogel 0.06% but I have always been afraid ... View answer

Answered by : Dr. Shinas Hussain ( General & Family Physician)
Dr. Ashok Kumar Dash MD

I am 58 years old, haven t had MP in several years. I have been on prednisone for asthma, and have noticed vaginal dryness, and also have had bright red vaginal bleeding, minimal spotting, but bright... View answer

Answered by : Dr. Ashok Kumar Dash ( Ophthalmologist)
Dr.  Shinas Hussain MD

Since going to just Herceptin I am having extreme vaginal dryness. I ve started using Replens at the suggestion of my surgeon after a double mastectomy lymph node removal. I ve noticed brown spots when... View answer

Answered by : Dr. Shinas Hussain ( General & Family Physician)
Dr. Rachana Goswami MD

Hi, I am going through menapause and have noticed after passing urine, when I wipe myself there s light pink colour on toilet paper. I suffer from vaginal dryness and notice that after sex this happens ... View answer

Answered by : Dr. Rachana Goswami ( Dentist)

Mobile Questions and Answers

Dr.   S Patra MD

Hello, Kindly, post query here with detailed history to get elaborate answer. http://doctor.healthcaremagic.com/Funnel?page=askDoctorDirectly&docId=63326

Dr.   S. Samanta MD

.it means vaginal dryness, infections or excessive detergent use!

Dr. Ganesh MD

it could be side effect of the medication, you can try to stop to find out the source of the cause. Good luck.